MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX-S; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO RX-S; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547320
Medical Device Problem Codes Entrapment of Device (1212); Problem with Sterilization (1596); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
Note: this report pertains to one of two procedures involving one extractor pro balloon.It was reported to boston scientific corporation that an extractor pro rx-s retrieval balloon device was used during a procedure performed on an unknown date.According to the complainant, during the procedure, a part of an extractor device detached and was mistakenly left inside the scope.On (b)(6) 2017, during a separate procedure, a foreign object was noted to be stuck inside the endoscope and blocked the passage.Reportedly, the foreign object found in the scope was the part of an extractor balloon that was used from the previous procedure.There were no patient complications reported as a result of the event.
 
Additional Manufacturer Narrative
The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description

Brand Name
EXTRACTOR PRO RX-S
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8147694
Report Number3005099803-2018-61833
Device Sequence Number2069839
Product Code FGE
UDI-Device Identifier08714729907176
UDI-Public08714729907176
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547320
Device Catalogue Number48861
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2018
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date05/13/2019
Patient Sequence Number1